American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Zhenxiang Zhang. Estimating the counts of Carmichael and Williams numbers with small multiple seeds. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Mark W. Coffey. Series representation of the Riemann zeta function and other results: Complements to a paper of Crandall. Math. Comp. 83 (2014) 1383-1395.
Abstract, references, and article information
View Article: PDF

[3] Yannick Saouter and Herman te Riele. Improved results on the Mertens conjecture. Math. Comp. 83 (2014) 421-433.
Abstract, references, and article information   
View Article: PDF

[4] Ghaith A. Hiary and Andrew M. Odlyzko. The zeta function on the critical line: Numerical evidence for moments and random matrix theory models. Math. Comp. 81 (2012) 1723-1752.
Abstract, references, and article information   
View Article: PDF

[5] Baur Bektemirov, Barry Mazur, William Stein and Mark Watkins. Average ranks of elliptic curves: Tension between data and conjecture. Bull. Amer. Math. Soc. 44 (2007) 233-254. MR 2291676.
Abstract, references, and article information
View Article: PDF

[6] Andrew R. Booker. Quadratic class numbers and character sums. Math. Comp. 75 (2006) 1481-1492. MR 2219039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Terhune. Evaluations of a class of double $L$-values. Proc. Amer. Math. Soc. 134 (2006) 1881-1889. MR 2215115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark Watkins. Class numbers of imaginary quadratic fields. Math. Comp. 73 (2004) 907-938. MR 2031415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tadej Kotnik. Computational estimation of the order of $\zeta (\frac{1}{2}+it)$. Math. Comp. 73 (2004) 949-956. MR 2031417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pieter Moree and Herman J.J. te Riele. The hexagonal versus the square lattice. Math. Comp. 73 (2004) 451-473. MR 2034132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jesse Ira Deutsch. A computational approach to Hilbert modular group fixed points. Math. Comp. 71 (2002) 1271-1280. MR 1898756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stéphane Louboutin. Computation of class numbers of quadratic number fields. Math. Comp. 71 (2002) 1735-1743. MR 1933052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Pierre Dusart. Estimates of $\theta(x;k,l)$ for large values of $x$. Math. Comp. 71 (2002) 1137-1168. MR 1898748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Andrew Granville and Carl Pomerance. Two contradictory conjectures concerning Carmichael numbers. Math. Comp. 71 (2002) 883-908. MR 1885636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jean-Marc Deshouillers, François Hennecart, Bernard Landreau and appendix by I. Gusti Putu Purnaba. 7373170279850. Math. Comp. 69 (2000) 421-439. MR 1651751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carter Bays and Richard H. Hudson. A new bound for the smallest $x$ with $\pi(x) > \mathrm{li}(x)$. Math. Comp. 69 (2000) 1285-1296. MR 1752093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Henri Cohen and Xavier-François Roblot. Computing the Hilbert class field of real quadratic fields. Math. Comp. 69 (2000) 1229-1244. MR 1651747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Carter Bays and Richard H. Hudson. Zeroes of Dirichlet $L$-functions and irregularities in the distribution of primes. Math. Comp. 69 (2000) 861-866. MR 1651741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stéphane Louboutin. Computation of relative class numbers of CM-fields. Math. Comp. 66 (1997) 1185-1194. MR 1422790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Richard Crandall, Karl Dilcher and Carl Pomerance. A search for Wieferich and Wilson primes. Math. Comp. 66 (1997) 433-449. MR 1372002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Eric Bach and Jonathan Sorenson. Explicit bounds for primes in residue classes. Math. Comp. 65 (1996) 1717-1735. MR 1355006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Olivier Ramaré and Robert Rumely. Primes in arithmetic progressions. Math. Comp. 65 (1996) 397-425. MR 1320898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David Borwein and Jonathan M. Borwein. On an intriguing integral and some series related to $\zeta(4)$ . Proc. Amer. Math. Soc. 123 (1995) 1191-1198. MR 1231029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert Spira. Some zeros of the Titchmarsh counterexample . Math. Comp. 63 (1994) 747-748. MR 1254148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Matti K. Sinisalo. Checking the Goldbach conjecture up to $4\cdot 10\sp {11}$ . Math. Comp. 61 (1993) 931-934. MR 1185250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Andrew M. Odlyzko. Iterated absolute values of differences of consecutive primes . Math. Comp. 61 (1993) 373-380. MR 1182247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] D. A. Hejhal and S. Arno. On Fourier coefficients of Maass waveforms for $\mathrm{PSL}(2, \textbf{Z})$ . Math. Comp. 61 (1993) 245--267, S11--S16. MR 1199991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert Rumely. Numerical computations concerning the ERH . Math. Comp. 61 (1993) 415--440, S17--S23. MR 1195435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. Buhler, R. Crandall, R. Ernvall and T. Metsänkylä. Irregular primes and cyclotomic invariants to four million . Math. Comp. 61 (1993) 151-153. MR 1197511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] J. P. Buhler, R. E. Crandall and R. W. Sompolski. Irregular primes to one million . Math. Comp. 59 (1992) 717-722. MR 1134717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2